# SDR SIMA20140822003

- Difficulty date: August 22, 2014
- Submitted: September 16, 2014
- Operation: Air carrier
- Aircraft: N533AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10311
- Aircraft time: 10,799 hours, 6,886 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: MM67036537019
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INTERCOSTAL AT STRINGER 9L IS CHAFED ALL THE WAY THRU IN 2 LOCATIONS BETWEEN FS 1144.00 & FS 1162.00.  COMPLETED INSTALLATION OF INTERCOSTAL & BRACKETS IAW SRM 51-42-06 & 51-42-21.
